MathSciNet Relay Station
MathSciNet bibliographic data
MR196509 (33 #4696) 47.40
Fillmore, Peter A. On products of symmetries. Canad. J. Math. 18 1966 897–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement